# SDR MALA060628

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 23,372 hours, 25,293 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 0884230011
- Part serial: 84239822
- Condition: Burst
- Location: Hydraulic System
- Part time: 23,372 hours, 25,293 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS BEING TOWED FROM THE HANGER AFTER OVERNIGHT MAINTENANCE IN CWA.  THE AMT IN THE COCKPIT SELECTED THE HYD PRES SWITCH FOR HYDRAULIC PRESSURE, NEEDED TO SET THE BRAKES.  AS THE SYSTEM NEARED "FULL CHARGE" THE ACCUMULATOR BURST, CAUSING SUBSEQUENT DAMAGE TO THE NOSE SECTION OF THE AIRCRAFT.  REPLACED ACCUMULATOR.
